| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, part of the haptic missing.This was noticed during loading and there was no patient contact.The procedure was completed using another iol.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received stating that tech recognized the haptic was missing before starting to fold the lens.
Additional Manufacturer Narrative
The product was not returned.Two identical photos were provided of a clear lens positioned incorrectly in the lens case.The optic appears to be pressed against two posts of the lens case, and one haptic appears to be broken near the gusset area.The presence of viscoelastic cannot be confirmed from the photo.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of qualified associated products; however, the damage was reported as noticed before folding.Based on our observation of the attached photos, the haptic is broken.The account indicated the product was not available to evaluate.The presence of clinical solution on the lens cannot be determined.It is difficult to make a determination of handling / damage without evaluation of the physical sample.A final root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).